# SDR FDEA201411013444

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 71,170 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A6A7082505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO BAY RT STATION 6 - 40, X= -47.5 CARGO TRACK CROWN AREA FOUND DAMAGED.  REPAIRED IAW SRM 53-00-52 FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
